# SDR 03FDEA00689

- Difficulty date: May 7, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER BOX LT 31L BORE EXISTING BUSHING REMOVED FOUND BORE SIDEWALL AND BEARING SURFACE WITH CORROSION.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5510-69213 - STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/REPAIR.
